# SDR DALA2017060604512

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 7,539 hours, 2,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 18 EMERGENCY EXIT AISLE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ROW 18DEF EMERGENCY EXIT AISLE LIGHT PER AMM 33-52. OPS GOOD.
